# SDR CA090728007

- Difficulty date: July 24, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Burned
- Location: Electrical Sys
- Part time: 282 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TS OF A STBY INST BATT FAULT CYAN CONDITION, IT WAS NOTED THAT THE R ESS BUS AT THE RT CB PANEL WAS ONLY READING 24.5 VDC WHILE THE RT MAIN BUS WAS READING 27.5 VDC.  THIS WAS WITH A GROUND EXTERNAL PWR CART PROVIDING PWR TO ACFT.  PWR CART OUTPUT WAS SHOWING 27.9 VDC. TS ONGOING.
